Social choice and electoral competition in the general spatial model
No abstract is available for this item.
If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Jeffrey S. Banks & John Duggan & Michel LeBreton, .
"Bounds for Mixed Strategy Equilibria and the Spatial Model of Elections,"
Wallis Working Papers
WP14, University of Rochester - Wallis Institute of Political Economy.
- Banks, Jeffrey S. & Duggan, John & Le Breton, Michel, 2002. "Bounds for Mixed Strategy Equilibria and the Spatial Model of Elections," Journal of Economic Theory, Elsevier, vol. 103(1), pages 88-105, March.
- Andrei Gomberg & Cesar Martinelli & Ricard Torres, 2002.
"Anonymity in Large Societies,"
0211, Centro de Investigacion Economica, ITAM.
- B. Dutta & J-F. Laslier, 1998.
"Comparison functions and choice correspondences,"
THEMA Working Papers
98-12, THEMA (THéorie Economique, Modélisation et Applications), Université de Cergy-Pontoise.
- Kirman, Alan P. & Sondermann, Dieter, 1972. "Arrow's theorem, many agents, and invisible dictators," Journal of Economic Theory, Elsevier, vol. 5(2), pages 267-277, October.
- Josep E. Peris & BegoÓa Subiza, 1999.
"Condorcet choice correspondences for weak tournaments,"
Social Choice and Welfare,
Springer, vol. 16(2), pages 217-231.
- Josep Enric Peris Ferrando & Begoña Subiza Martínez, 1997. "Condorcet choice correspondences for weak tournaments," Working Papers. Serie AD 1997-05, Instituto Valenciano de Investigaciones Económicas, S.A. (Ivie).
- Mas-Colell, Andreu, 1977. "On the Continuous Representation of Preorders," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 18(2), pages 509-13, June.
- Tovey, C.A., 1992. "The Almost Surely Shrinking Yolk," Papers 161, Washington St. Louis - School of Business and Political Economy.
- Banks, Jeffrey S., 1995. "Singularity theory and core existence in the spatial model," Journal of Mathematical Economics, Elsevier, vol. 24(6), pages 523-536.
- McKelvey, Richard D., 1976. "Intransitivities in multidimensional voting models and some implications for agenda control," Journal of Economic Theory, Elsevier, vol. 12(3), pages 472-482, June.
- Rubinstein, Ariel, 1979. "A Note about the "Nowhere Denseness" of Societies Having an Equilibrium under Majority Rule," Econometrica, Econometric Society, vol. 47(2), pages 511-14, March.
- Scott Feld & Bernard Grofman & Nicholas Miller, 1988. "Centripetal forces in spatial voting: On the size of the Yolk," Public Choice, Springer, vol. 59(1), pages 37-50, October.
- Laffond G. & Laslier J. F. & Le Breton M., 1993. "The Bipartisan Set of a Tournament Game," Games and Economic Behavior, Elsevier, vol. 5(1), pages 182-201, January.
- Anthony Downs, 1957. "An Economic Theory of Political Action in a Democracy," Journal of Political Economy, University of Chicago Press, vol. 65, pages 135.
- Davis, Otto A & DeGroot, Morris H & Hinich, Melvin J, 1972. "Social Preference Orderings and Majority Rule," Econometrica, Econometric Society, vol. 40(1), pages 147-57, January.
- Hartley, Richard & Kilgour, D. Marc, 1987. "The geometry of the uncovered set in the three-voter spatial model," Mathematical Social Sciences, Elsevier, vol. 14(2), pages 175-183, October.
- Grandmont, Jean-Michel, 1978. "Intermediate Preferences and the Majority Rule," Econometrica, Econometric Society, vol. 46(2), pages 317-30, March.
- Donald G. Saari, 1997. "The generic existence of a core for q -rules (*)," Economic Theory, Springer, vol. 9(2), pages 219-260.
- Armstrong, Thomas E., 1980. "Arrow's theorem with restricted coalition algebras," Journal of Mathematical Economics, Elsevier, vol. 7(1), pages 55-75, March.
- Michel Le Breton & John Duggan, 2001. "Mixed refinements of Shapley's saddles and weak tournaments," Social Choice and Welfare, Springer, vol. 18(1), pages 65-78.
- McKelvey, Richard D, 1979. "General Conditions for Global Intransitivities in Formal Voting Models," Econometrica, Econometric Society, vol. 47(5), pages 1085-1112, September.
- Schofield, Norman, 1983. "Generic Instability of Majority Rule," Review of Economic Studies, Wiley Blackwell, vol. 50(4), pages 695-705, October.
When requesting a correction, please mention this item's handle: RePEc:eee:jetheo:v:126:y:2006:i:1:p:194-234. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei)
If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.
If references are entirely missing, you can add them using this form.
If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.
If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.
Please note that corrections may take a couple of weeks to filter through the various RePEc services.